Augmented Lagrangians with adaptive precision control for quadratic programming with simple bounds and equality constraints

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/60700

Show full item record


Title: Augmented Lagrangians with adaptive precision control for quadratic programming with simple bounds and equality constraints
Author: Dostál, Zdeněk
Friedlander, Ana
Santos, Sandra A.
Date issue: 2003
Citation: SIAM journal on numerical analysis. 2003, vol. 13, issue 4, p. 1120-1140.
URI: http://hdl.handle.net/10084/60700
ISSN: 1052-6234
1095-7189
DOI: 10.1137/S1052623499362573
URI: http://dx.doi.org/10.1137/S1052623499362573
Type: Article
Access rights: Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics